Loading [MathJax]/jax/output/CommonHTML/jax.js
Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 1991, Volume 36, Issue 4, Pages 699–710 (Mi tvp1777)  

This article is cited in 7 scientific papers (total in 7 papers)

On the accuracy of the normal approximation of the probability of sums of weakly dependent Hilbert-space-valued random variables hitting a ball. I

A. N. Tikhomirov
Full-text PDF (704 kB) Citations (7)
Received: 03.06.1988
English version:
Theory of Probability and its Applications, 1991, Volume 36, Issue 4, Pages 738–751
DOI: https://doi.org/10.1137/1136089
Bibliographic databases:
Language: Russian
Citation: A. N. Tikhomirov, “On the accuracy of the normal approximation of the probability of sums of weakly dependent Hilbert-space-valued random variables hitting a ball. I”, Teor. Veroyatnost. i Primenen., 36:4 (1991), 699–710; Theory Probab. Appl., 36:4 (1991), 738–751
Citation in format AMSBIB
\Bibitem{Tik91}
\by A.~N.~Tikhomirov
\paper On the accuracy of the normal approximation of the probability of sums of weakly dependent Hilbert-space-valued random variables hitting a~ball.~I
\jour Teor. Veroyatnost. i Primenen.
\yr 1991
\vol 36
\issue 4
\pages 699--710
\mathnet{http://mi.mathnet.ru/tvp1777}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1147171}
\zmath{https://zbmath.org/?q=an:0776.60010|0742.60009}
\transl
\jour Theory Probab. Appl.
\yr 1991
\vol 36
\issue 4
\pages 738--751
\crossref{https://doi.org/10.1137/1136089}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1991KG46300007}
Linking options:
  • https://www.mathnet.ru/eng/tvp1777
  • https://www.mathnet.ru/eng/tvp/v36/i4/p699
  • This publication is cited in the following 7 articles:
    1. I. S. Borisov, N. V. Volodko, “Orthogonal series and limit theorems for canonical U- and V-statistics of stationary connected observations”, Siberian Adv. Math., 18:4 (2008), 242–257  mathnet  crossref  mathscinet
    2. J. Math. Sci. (N. Y.), 147:4 (2007), 6891–6911  mathnet  crossref  mathscinet  zmath
    3. I. S. Borisov, A. A. Bystrov, “Limit theorems for the canonical von Mises statistics with dependent data”, Siberian Math. J., 47:6 (2006), 980–989  mathnet  crossref  mathscinet  zmath  isi
    4. Herold Dehling, Olimjon SH. Sharipov, “Estimation of Mean and Covariance Operator for Banach Space Valued Autoregressive Processes with Dependent Innovations”, Stat Infer Stoch Process, 8:2 (2005), 137  crossref
    5. F. Götze, A. N. Tikhomirov, “Asymptotic Expansions in Non-central Limit Theorems for Quadratic Forms”, J Theor Probab, 18:4 (2005), 757  crossref
    6. V. I. Piterbarg, V. R. Fatalov, “The Laplace method for probability measures in Banach spaces”, Russian Math. Surveys, 50:6 (1995), 1151–1239  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. A. N. Tikhomirov, “On the accuracy of normal approximation of the probability of hitting a ball of sums of weakly dependent Hilbert space valued random variables II”, Theory Probab. Appl., 38:1 (1993), 80–94  mathnet  mathnet  crossref  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:276
    Full-text PDF :113
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025